Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had a colonoscopy, was colitis, have bloody mucus. Is that normal?

I had a colonoscopy about a year ago and was told it was coilitis but that the medication would take care of it. I took the medication and it seemed to help for a couple of months. I have progressivly started having bloody mucus when I used the restroom, now it is about 95% of the time I use the restroom (which is several times a day). Is that something that I need to be concerned about or is that just one of the symptoms of coilitis that I will need to take the medication again for?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Radiation 's  Response
do you have any associated symptoms of joint pain /joint swelling? redness of eye? family history of similar disease? whether symptoms associated with abdominal pain? if answer to any of these questions is yes then you should do a repeat colonoscopy with colonoscopy guided biopsy.
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor